Wed November 8, 2023
Conference Day 1
Recording of the day available until January 31, 2024.
Check out a highlight from 2022's The Crashing Patient Conference!
J. David Gatz, MD, FACEP, FAAEM
Presentation from the 12th Crashing Patient Conference on December 6th, 2022
Day 1-Wednesday, November 8th, 2023
|8:00 AM||Welcome & Introductions||Amal Mattu, MD|
|8:10 AM||Catastrophic Cases in Critical Care||Mike Winters, MD, MBA|
|8:30 AM||Navigating the Mechanical Heart: Must-Know Emergency Management of LVAD Patients||Leen Alblaihed, MBBS, MHA|
|8:50 AM||The Crashing Chemo Patient||Sarah Dubbs, MD|
|9:10 AM||Break (20 minutes)|
Guardians of the Graft: ED Evaluation and Intervention for Transplant Recipients
|J. David Gatz, MD|
|9:50 AM||Just Like Riding a Bike: Handlebar Injuries||Rachel Wiltjer, DO|
|10:10 AM||High Risk Wounds, Fractures, and Orthopaedic Killers||Michael Bond, MD|
|10:30 AM||Break (20 minutes)|
|10:50 AM||Small But Mighty: When Adrenal Glands Cause Chaos||Gabrielle Miller, MD|
|11:10 AM||Run TOWARDS RV Failure Instead of Away From It: The Crashing Pulmonary Hypertension Patient||Rohit Menon, MD|
|11:30 AM||Tracheostomy Terror||Laura Bontempo, MD, MEd|
|11:50 AM||Q&A Panel Discussion||All Morning Speakers|
|12:30 PM||Morning Session Concludes|
|1:20 PM||Saving Lives and Sight: Lateral Canthotomy, Resuscitative Hysterotomy & Cricothyrotomy||Siamak Moayedi, MD|
Enhancing Pharmacotherapy for Rapid Sequence Intubation: Where Are We Today?
|Kenneth Butler, DO|
|2:00 PM||Break (10 minutes)|
|2:10 PM||Small Hearts, Big Problems||Brent King, MD, MMM|
|2:30 PM||Thyroid Gland Mayhem||Bennett Myers, MD|
|2:50 PM||Break (10 minutes)|
|3:00 PM||Diagnostic Deep Dive into Dirty Dishwater Fluid||Bobbi Lowie, MD|
|3:20 PM||From Rescue to Revival: Resuscitating Drownings||Cheyenne Falat, MD|
|3:40 PM||Q&A Panel Discussion||All Afternoon Speakers|
|4:20 PM||Afternoon Session Concludes|
"This activity has been planned and implemented in accordance with the accreditation requirements and policies of the Accreditation Council for Continuing Medical Education through the joint providership of the Center for Emergency Medical Education and the University of Maryland Department of Emergency Medicine.
"The Center for Emergency Medicine Education is accredited by the Accreditation Council for Continuing Medical Education to provide continuing medical education for physicians."
The Center for Emergency Medicine Education designates this live activity for a maximum of 12.50 AMA PRA Category 1 Credits™. Physicians should claim only the credit commensurate with the extent of their participation in the activity.
NPs, RNs, LPNs, and PAs: You may claim a certificate of participation. ANCC and AAPA accept medical AMA PRA Category 1 Credits™ for nursing and physician assistant re-licensure.
For additional CME information please click here.